MAUDE Adverse Event Report: MTS MEDICAL UG TRT ORTHOGOLD 100 STEMWAVE THERAPY; MASSAGER, THERAPEUTIC, ELECTRIC

MTS MEDICAL UG TRT ORTHOGOLD 100 STEMWAVE THERAPY; MASSAGER, THERAPEUTIC, ELECTRIC
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Inadequate Pain Relief (2388); Numbness (2415)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient called to report an adverse event involving the orthogold 100 therapy device used on her by her chiropractor in late (b)(6) 2022.Patient stated she had 3 treatments a day or two apart in late (b)(6), the first one she described as a slight numbing feeling and was told by her chiropractor that it was set on a low level.Patient stated the second treatment was about the same as the first, a slight numbing feeling described as an elevated feeling.Patient stated for the third treatment, her chiropractor told her they were going to turn the device up to a level 5, and at the time the patient said she felt an electric stimulation that wasn't terrible at first but became intensely worse a couple days later.Patient stated the pain after the third treatment felt like terrible frostbite all over her entire body, was extremely painful, freezing, like burning numbness.Patient stated she was treated with this device to help her preexisting neuropathy; however, it severely aggravated her neuropathy instead and caused her very intense, excruciating pain that she is still dealing with.Patient does not think this device should be used as treatment for neuropathy as it can severely exacerbate the condition instead of help it.Patient said she received the 3 treatments on the bottom of her feet and her calves.

Brand Name
TRT ORTHOGOLD 100 STEMWAVE THERAPY
Common Device Name
MASSAGER, THERAPEUTIC, ELECTRIC
Manufacturer (Section D)
MTS MEDICAL UG
MDR Report Key13417999
Report NumberMW5107111
Device Sequence Number12208987
Product Code ISA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale